# SDR CALA2013082690773

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 67,366 hours, 24,857 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING FLOOR EMERGENCY EXIT LIGHT STRIP BY DOOR 2L LAVATORY IS INOPERATIVE & PULLED FROM FLOOR.  SECURED STRIP BACK IN PLACE & REPLACED COVER.
